# SDR UIEA2019052804314

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR CUTOUT FWD FRAME ON FUSE AT GIRT BAR FTG HAS 10 SQ IN EXFOLIATION CORROSION. ( REPAIRED L-1 DOOR CUTOUT FWD FRAME IAW DWG 691T0022 REV D AND FAS EA 19008 REV 1R.  )
